# SDR CA090629006

- Difficulty date: June 23, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 5,508 hours
- Engine: Ge CF343B
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38008041
- Condition: Failed
- Part time: 3,169 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE THE ACFT WAS TAXIING TO FBO RAMP, SMOKE AND FLAMES WERE COMING OUT OF THE APU INLET.  APU WAS SHUTDOWN.  APU ENCLOSER AND INTAKE WAS INSPECTED, CHECKED OIL LEVEL AND CHIP DETECTOR.  FOUND TO BE OK.  TRIED TO START THE APU, IT WOULD ACCELERATE TO 14 PERCENT AND EGT RISING ANORMALLY.  APU MANUAL START ABORTED.  APU WAS DEACTIVATED.  APU WAS REMOVED AND FOUND THAT TURBINE WAS NOT TURNING, THERE WAS ALSO SOME SIDE PLAY AND DEBRIS IN COMPRESSOR INLET.  NOTE THAT THE APU HAD PREVIOUSLY HAD A LOW OIL PRESSURE SHUTDOWN AND AT THAT TIME AN OIL FILTER WAS SENT TO MFG LAB AND THE OIL WAS CHANGED.
